MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that "the autopulse platform (sn (b)(4)) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message" was confirmed during functional testing and based on the review of the archive data.The root cause of the ua07 advisory message was the defective load cell modules, likely attributed to mishandling such as a drop or a defective component.During visual inspection, unrelated to the reported complaint, the encoder driveshaft could not rotate smoothly, exhibiting binding and resistance.The cause for the sticky clutch could be due to normal wear and tear.The impact of a sticky clutch was not severe enough to make the platform non-functional.The autopulse platform was manufactured in 2016 and is 5 years old.The clutch plate needs to be deburred to address the observed problem.A review of the archive data showed multiple user advisory (ua) 07 (discrepancy between load 1 and load 2 too large); thus, confirming the reported complaint.Functional testing failed due to the ua07 advisory message displayed upon powering up the platform; thus, confirming the reported complaint.A load cell characterization test was performed and confirmed both load cell modules as defective, and the load cells needs to be replaced to remedy the error.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose 93151
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose 95131
4084192922
MDR Report Key13538939
Report Number3010617000-2022-00159
Device Sequence Number4312888
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown